Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
Decompositions of even hypercubes into cycles whose length is a power of 2

Samuel Gibson and David Offner

Vol. 17 (2024), No. 2, 233–247
Abstract

If n is even, the n-dimensional hypercube can be decomposed into edge-disjoint cycles of length 2i for every value of i from 2 to n.

Keywords
hypercube, decomposition
Mathematical Subject Classification
Primary: 05B30, 05C51
Milestones
Received: 8 September 2021
Revised: 21 February 2023
Accepted: 22 February 2023
Published: 20 May 2024

Communicated by Kenneth S. Berenhaut
Authors
Samuel Gibson
Carnegie Mellon University
Pittsburgh, PA
United States
David Offner
Carnegie Mellon University
Pittsburgh, PA
United States